Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Consistency in Nonlinear Econometric Models: A Generic Uniform Law of Large Numbers

Donald W. K. Andrews
Econometrica
Vol. 55, No. 6 (Nov., 1987), pp. 1465-1471
Published by: The Econometric Society
DOI: 10.2307/1913568
Stable URL: http://www.jstor.org/stable/1913568
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Consistency in Nonlinear Econometric Models: A Generic Uniform Law of Large Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1465
    1465
  • Thumbnail: Page 
1466
    1466
  • Thumbnail: Page 
1467
    1467
  • Thumbnail: Page 
1468
    1468
  • Thumbnail: Page 
1469
    1469
  • Thumbnail: Page 
1470
    1470
  • Thumbnail: Page 
1471
    1471